# SDR AALA202306196022

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 11,109 hours, 4,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 33C INOPERATIVE. REMOVED AND REPLACED ESCAPE PATH LIGHT HOUSING AT SEAT 33C.
